The University of Southampton
University of Southampton Institutional Repository

Periodic cyclic homology of certain nuclear algebras

Periodic cyclic homology of certain nuclear algebras
Periodic cyclic homology of certain nuclear algebras
Relying on properties of the inductive tensor product, we construct cyclic type homology theories for certain nuclear algebras. In this context, we establish continuity theorems. We compute the periodic cyclic homology of the Schwartz algebra of p-adic GL(n) in terms of compactly supported de Rham cohomology of the tempered dual of GL(n).

Résume

Nous construisons une théorie homologique de type cyclique pour certaines algèbres nucléaires, dépendant sur de propriétés du produit tensoriel inductif. Dans ce contexte, nous démontrons des théorèmes de continuité. Nous calculons l'Homologie cyclique périodique de l'algèbre de Schwartz du groupe p-adique GL(n) dans les termes de cohomologie de de Rham avec supports compactes du duale tempéré de GL(n).
0764-4442
671-676
Brodzki, Jacek
b1fe25fd-5451-4fd0-b24b-c59b75710543
Plymen, Roger
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Brodzki, Jacek
b1fe25fd-5451-4fd0-b24b-c59b75710543
Plymen, Roger
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Brodzki, Jacek and Plymen, Roger (1999) Periodic cyclic homology of certain nuclear algebras. Comptes Rendus de l'Academie des Sciences Series I Mathematics, 329 (8), 671-676. (doi:10.1016/S0764-4442(00)88215-4).

Record type: Article

Abstract

Relying on properties of the inductive tensor product, we construct cyclic type homology theories for certain nuclear algebras. In this context, we establish continuity theorems. We compute the periodic cyclic homology of the Schwartz algebra of p-adic GL(n) in terms of compactly supported de Rham cohomology of the tempered dual of GL(n).

Résume

Nous construisons une théorie homologique de type cyclique pour certaines algèbres nucléaires, dépendant sur de propriétés du produit tensoriel inductif. Dans ce contexte, nous démontrons des théorèmes de continuité. Nous calculons l'Homologie cyclique périodique de l'algèbre de Schwartz du groupe p-adique GL(n) dans les termes de cohomologie de de Rham avec supports compactes du duale tempéré de GL(n).

Full text not available from this repository.

More information

Published date: 15 October 1999

Identifiers

Local EPrints ID: 29844
URI: http://eprints.soton.ac.uk/id/eprint/29844
ISSN: 0764-4442
PURE UUID: 32857824-3ba1-444f-9d88-dfb28173342a

Catalogue record

Date deposited: 18 May 2007
Last modified: 07 Aug 2018 16:30

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×